# SDR SWIA202054416

- Difficulty date: November 20, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 32,995 hours, 31,055 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FLOOR BEAM BETWEEN FS 473-FS 484, RBL 9 INBOARD FLANGE HAS CORROSION ON UPPER SURFACE.  C-CHECK RO 11/24/2020.  REPAIRED CABIN FLOOR BEAM BETWEEN FS 473-FS 484 RBL 9 INBOARD FLANGE CORROSION, IAW MHIRJ REO SKY CARD.  W&B PROVIDED, FORM 337 IS ATTACHED.  REF ATTACHED CONTINUATION CARD FOR DETAILS OF WORK PERFORMED.
